We continue our study in [24] on viscosity solutions to a one-phase free boundary problem for the p(x)-Laplacian with non-zero right hand side. We first prove that viscosity solutions are locally Lipschitz continuous, which is the optimal regularity for the problem. Then we prove that Lipschitz free boundaries of viscosity solutions are C^{1,\alpha} . We also present some applications of our results. Moreover, we obtain new results for the operator under consideration that are of independent interest, such as a Harnack inequality.
Ferrari, F., Lederman, C. (2023). Regularity of Lipschitz free boundaries for a p(x)-Laplacian problem with right hand side. JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES, 171, 26-74 [10.1016/j.matpur.2022.12.009].
Regularity of Lipschitz free boundaries for a p(x)-Laplacian problem with right hand side
Ferrari F.
;
2023
Abstract
We continue our study in [24] on viscosity solutions to a one-phase free boundary problem for the p(x)-Laplacian with non-zero right hand side. We first prove that viscosity solutions are locally Lipschitz continuous, which is the optimal regularity for the problem. Then we prove that Lipschitz free boundaries of viscosity solutions are C^{1,\alpha} . We also present some applications of our results. Moreover, we obtain new results for the operator under consideration that are of independent interest, such as a Harnack inequality.File | Dimensione | Formato | |
---|---|---|---|
2305.07418.pdf
Open Access dal 07/02/2025
Tipo:
Postprint
Licenza:
Licenza per Accesso Aperto. Creative Commons Attribuzione - Non commerciale - Non opere derivate (CCBYNCND)
Dimensione
572.09 kB
Formato
Adobe PDF
|
572.09 kB | Adobe PDF | Visualizza/Apri |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.